Translator Disclaimer
January 2004 Spatio-temporal large deviations principle for coupled circle maps
Jean-Baptiste Bardet, Gérard Ben Arous
Ann. Probab. 32(1B): 692-729 (January 2004). DOI: 10.1214/aop/1079021461

Abstract

We consider the $(d+1)$-dimensional an dynamical system constituted by weakly coupled expanding circle maps on $\Z^d$ together with the spatial shifts. This viewpoint allows us to use thermodynamic formalism, and to describe the asymptotic behavior of the system in this setup. We obtain a volume lemma, which describes the exponential behavior of the size under Lebesgue measure of dynamical balls around any orbit, and then a large deviations principle for the empirical measure associated to this dynamical system. The proofs are direct: we do not use the coding constructed by Jiang for such systems.

Citation

Download Citation

Jean-Baptiste Bardet. Gérard Ben Arous. "Spatio-temporal large deviations principle for coupled circle maps." Ann. Probab. 32 (1B) 692 - 729, January 2004. https://doi.org/10.1214/aop/1079021461

Information

Published: January 2004
First available in Project Euclid: 11 March 2004

zbMATH: 1054.60032
MathSciNet: MR2039940
Digital Object Identifier: 10.1214/aop/1079021461

Subjects:
Primary: 37A50, 37L60, 60F10

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.32 • No. 1B • January 2004
Back to Top